MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 4.0 ELITE RND DIAMND XTR CORSE; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 4.0 ELITE RND DIAMND XTR CORSE; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820013140
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
 
Event or Problem Description
It was reported that the during a surgical procedure, a bur broke at the cutting end.It was further reported a spare was used.It was also reported that there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
Initial reporter updated additional information provided on procedure type the device was not returned for investigation.The quality investigation is complete.
 
Event or Problem Description
It was reported that the during a spinal decompression surgical procedure, a bur broke at the cutting end.It was further reported a spare was used.It was also reported that there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
4.0 ELITE RND DIAMND XTR CORSE
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9475338
Report Number0001811755-2019-04062
Device Sequence Number14130150
Product Code HBE
UDI-Device Identifier04546540374295
UDI-Public04546540374295
Combination Product (Y/N)N
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820013140
Device Catalogue Number5820013140
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer01/31/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1